Archived

This topic is now archived and is closed to further replies.

Long Time User - Dry Face

2 posts in this topic

Hi Acne.org community!

I am a long-time user of The Regimen and my skin is virtually always clear. However, lately I have occasionally pared back by routine out of laziness.

During the past week I have experienced the most horrific dry and flaky skin around my mouth. It's red, chapped, and can be painful if irritated. Dan's moisturizer works well, but even at its most effective point it can hurt to fully smile. But this is after a 3-4 vacation-induced hiatus.

Is this caused by not having used the BP in a while? It seems like the minute I stopped using the BP it started occurring. Does that make any sense?

Also, I don't have any jojoba oil...should I just continue with Dan's moisturizer after a small amount of BP or should I try something else?

Thanks so much everyone...you guys are AWESOME. Like completely and totally awesome.

Share this post


Link to post
Share on other sites

Where do you live? Are you experiencing a cold snap in your area due to weather? It may explain your excessive dryness and irritation... Try increasing your moisturizing and see how that works... Good luck! :)

Share this post


Link to post
Share on other sites